# SDR GTIA2020081035307

- Difficulty date: August 10, 2020
- Submitted: August 10, 2020
- Operation: Air carrier
- Aircraft: N614NK
- Make and model: Airbus A320-232
- Aircraft serial: 5132
- Aircraft time: 31,201 hours, 14,136 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD MEGAPHONE INOP.  R & R MEGAPHONE AND OPS CHECKED OK IAW AMM 25-60-00.
